# SDR IPXA2025102829407

- Difficulty date: October 24, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N342UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37865
- Aircraft time: 34,475 hours, 12,842 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Damaged
- Location: Zone 600 Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE DAMAGE TO RIGHT WING OUTBOARD FLAP LEADING EDGE.  COMPLETED REPAIR TO LEADING EDGE PANEL PER SRM 51-70-05-0G-0 ALL STEPS OF REPAIR COMPLETE. REPAIR PLIES INSTALLED AND CURED. REAPPLIED PROTECTIVE COATINGS AND PERFORM POST REPAIR REQUIREMENTS. INSTALLED REPAIRED PANEL 666AT PER AMM 06-44-00-992-006 AND AMM 20-11-00-910-802
